Analytical and numerical results on M-variable generalized Bessel functions

G. Dattoli, C. Mari, A. Torre, C. Chiccoli, S. Lorenzutta, G. Maino

Research output: Contribution to journalArticle

6 Citations (Scopus)


Recently, some multivariable special functions have been obtained by generalizing functions of Bessel type. Here, we continue the treatment of these functions starting from Jn(x, y; i), which is of noticeable practical interest. Finally, we consider the cases of functions Jn(x1, x2,..., xM) and the related modified version, In(x1, x2,..., xM), with two significant physical applications. Calculations of multivariable generalized Bessel functions are discussed and numerical results are given for Jn(x1,x2;i), with n=0, 1, in a region of interest. © 1992 Plenum Publishing Corporation.
Original languageEnglish
Pages (from-to)175 - 196
Number of pages22
JournalJournal of Scientific Computing
Issue number2
Publication statusPublished - Jun 1992
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Software
  • Engineering(all)
  • Computational Theory and Mathematics

Cite this

Dattoli, G., Mari, C., Torre, A., Chiccoli, C., Lorenzutta, S., & Maino, G. (1992). Analytical and numerical results on M-variable generalized Bessel functions. Journal of Scientific Computing, 7(2), 175 - 196.